# SDR DALA2018053103719

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 61,746 hours, 34,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY  LIGHTS WERE INOPERATIVE.  R & R THE  BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-03-401. OPS CHECKED GOOD.
